# SDR ASAA2021062235150

- Difficulty date: June 22, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,013 hours, 11,844 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT NOTED "PWS FAIL" AND "WXR FAIL" ON ND. NO WX RADAR TEST PATTERN. GROUNDED - YES. RESET WXR RT C/B PERFORMED WXR SYSTEM OPERATIONAL TEST IAW AMM 34-43-00-710-802-001. OPS CHECK GOOD. SEAMC JEFF NOTIFIED.
